Bulletin of the American Mathematical Society

Relative completions of $A$-Segal algebras

James T. Burnham

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 1 (1975), 125-127.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46H10: Ideals and subalgebras
Secondary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX) 44A15: Special transforms (Legendre, Hilbert, etc.)


Burnham, James T. Relative completions of $A$-Segal algebras. Bull. Amer. Math. Soc. 81 (1975), no. 1, 125--127. https://projecteuclid.org/euclid.bams/1183536249

Export citation


  • 1. James T. Burnham, Closed ideals in subalgebras of Banach algebras. I, Proc. Amer. Math. Soc. 32 (1972), 551-555. MR 45 #4146.
  • 2. James T. Burnham, Closed ideals in subalgebras of Banach algebras, Monatsh. Math. 78 (1974), 1-3.
  • 3. James T. Burnham, The relative completion of an A-Segal algebra is closed, Proc. Amer. Math. Soc. (to appear).
  • 4. James T. Burnham and Richard R. Goldberg, Multipliers of L1 (G) into Segal algebras (to appear).
  • 5. E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. II: Structure and analysis for compact groups, Die Grundlehren der math. Wissenschaften, Band 152, Springer-Verlag, New York and Berlin, 1970. MR 41 #7378; erratum, 42, p. 1825.
  • 6. Hans Reiter, L1 -algebras and Segal algebras, Lecture Notes in Math., vol. 231, Springer-Verlag, Berlin and New York, 1971.